3 months ago i went to the er and doctors found pulmonary aneurysm.after a month I was feel better after being on the warfrian.two weeks ago I returned to the ER.my lungs were hurting so bad,I'm having problems keeping my balance,and I am dizzy a lot.doctors tried MRI on my brain,lungs.at first the doc said it was new clots in my lungs.then said it might be my old ones they were looking at.I don't know what to do,my insurance ran out so the doctor was getting frustrated and rude to me,the doc. Said nothing they can find now.the doctor dropped me as a patient because I have no money to carry on.I wish I knew what was wrong with me,I am suffering.I need help finding me answers for my headache,dizziness,fatigue,blurriness and feel like passing out when walking to long,really bad pain in my right lung.please help me!!!!!!
I am sorry to hear about your condition. With history of clots in the lung previously, it is possible that new ones have come up. It is also possible that there is an old clot which got dislodged and is causing symptoms. With headache, dizziness, blurring of vision etc there is a possibility that you have either a clot in brain or an aneurysm with bleed, or benign intracranial hypertension. I suggest you go to the ER for this so that you can get medical help. Take care!
Thank so much,I have been to the er 2weeks ago and did MRI of my brain and lungs.they said there was new clot in the lung and then said they think they were looking at the old one by mistake.the doc said there was some abnormalities but nothing to worry about.I just don't know what more I can do.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.